# SDR IPXA1569003

- Difficulty date: August 24, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT STA 1320, LBL 25 INBD FLANGE OF SEAT TRACK HAS CORROSION.  REMOVED CORROSION ORIGINAL THICKNESS .077 LOSS .035 WITH .042 REMAINING IS OUT OF LIMITS IAW SRM 53-00-52-1A.  REMOVED DAMAGED SECTION OF SEAT FROM 1310 TO 1320 AND REPAIRED IAW SRM 53-00-52-2R5.
